# SDR AALA20120413041

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 67,813 hours, 35,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 5910081157
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, DOUBLER AT HOLD OPEN HOOK CUTOUT DAMAGED FROM HOOK CONTACT.  INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 20A.
